# SDR FDEA200901110132

- Difficulty date: January 11, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA7128521
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AT STA 6-90 LONGERON 33L TO 34L FOUND WITH EXISTING   DOUBLER REPAIR.  EXISTING DOUBLER REPAIR AT FUSELAGE EXTERIOR SKIN AT STA 6-90 LONGERON 33L TO 34L EVALUATED AND FOUND NOT IN ACCORDANCE WITH SRM 53-20-00 FIGURE 2 VOLUME I.  REPAIR CARRIED OUT AS PER EA NR 1-5310-127727,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
